# SDR SIMA20170711003

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 3,127 hours, 2,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Plate
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS FWD PAX DOOR HARD TO OPEN. ADJUSTED DOOR LINING SURROUND BRACKET GUIDE PLATE AND INSTALLED MISSING STOP SCREW IN PANEL LINER ACTUATOR ASSEMBLY IAW AMM 25-23-04. OPS CHECK GOOD.
